U.S. doctors online nowAsk doctors free
HI
A 39-year-old male asked:

on prednisone 50mg for 5 days. blood test show lymphocyte 5.1, abs neutrophils at 7.19. numbers skewed by the medication or an underlying cause?

1 doctor answer1 doctor weighed in
Dr. Ed Friedlander
Pathology 44 years experience
Probably: Prednisone tends to drive up the absolute neut count. IF you feel well, these counts aren't concerning.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 42-year-old member asked:

Would mitral regurgitation cuase someone to have a decreased red blood count, and would a blood transfusion help the case?

1 doctor answer3 doctors weighed in
Dr. Brian Mott
Thoracic Surgery 29 years experience
It could: Severe mr with turbulent flow can cause hemolysis of rbcs. Although a transfusion will top you off it won't solve the underlying problem.
Boscobel, WI
A 39-year-old female asked:

My boyfriend & I are trying to get pregnant. I'm on Zoloft (sertraline) & my doc is having me get off it slowly; 1 pill every other day for a month & then 1 pill every 3rd day until gone. Does this sound reasonable?

3 doctor answers5 doctors weighed in
Dr. Joan Kinlan
Psychiatry 52 years experience
Yes, it's great.: It's best to taper off the zoloft (sertraline) and your doctor has an excellent plan.
A 27-year-old member asked:

I got epidydmo orchitis and took antibiotics for almost one month. But pain still there. Blood tests and ultrsound and urinetest are good.?

1 doctor answer2 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Still healing?: If the epididymitis was cleared by the antibiotic, the symptoms should have remitted by now. Possibly there is residual cord inflammation leading to persistent pain. You didn't mention if the physical exam was normal or not. Please see your doctor for an actual examination again, or consult a urologist to see what's going on.
Afghanistan
A member asked:

Possible to be pregnant spotting day one light beeding day two & three?

1 doctor answer1 doctor weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Check a preg test : Over the counter pregnancy tests are cheap and reliable. Go do one and then you will know and you won't have to worry about it any more. If you don't want to be pregnant see your doctor for effective birth control.
United Kingdom (Great Britain)
A 31-year-old female asked:

Hi im on trimethrprim for a bladder infection, been on them 4 days and have 2 tablets at 200mg a day, can u get side affects even after 4 days?

1 doctor answer1 doctor weighed in
Dr. Dan Fisher
Internal Medicine 27 years experience
Yes: Many side effects possible. Rash and GI upset and diarrhea are common.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.